# SDR UIEA2017031600354

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,947 hours, 21,853 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Rt Starter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT STARTER CUTOUT ON FINAL APPROACH WITH RT ENG STARTER MESSAGE LATER ON GROUND.  REMOVED, CLEANED, AND INSPECTED THE CONNECTOR PLUGS AT START VALVE. PERFORMED START VALVE TEST IAW AMM 71-0000-995-229-403. OPS TESTED NORMAL.
